# SDR CALA2020020200303

- Difficulty date: January 29, 2020
- Submitted: February 2, 2020
- Operation: Air carrier
- Aircraft: N24211
- Make and model: Boeing 737824
- Aircraft serial: 28771
- Aircraft time: 68,936 hours, 24,700 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR FITTING AT STA 540 RBL 32.40 IS CRACKED LP 6484755 SPT REMOVED AND REPLACED SHEAR FITTING PER ECRA 5714-01054AT STA 540 RBL 32.40 SSFR REPORT FORM 46-0024 ENTERED BY UAL INP U075598 1 /29/2020 INSPECTION ACCEPTED
